RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2009 Volume 21, Issue 6, Pages 47–65 (Mi aa1162)

This article is cited in 9 papers

Research Papers

Radial growth of functions in the Korenblum space

A. Boricheva, Yu. Lyubarskiĭb, E. Malinnikovab, P. Thomasc

a Université Aix-Marseille, Marseille, France
b Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway
c Université Paul Sabatier, Touluose, France

Abstract: The radial behavior of analytic and harmonic functions that admit a certain majorant in the unit disk is studied. We prove that the extremal growth or decay may occur only along small sets of radii and give precise estimates for these exceptional sets.

Keywords: spaces of analytic functions in the disk, harmonic functions, boundary values, Korenblum spaces.

MSC: 30J99, 31A20

Received: 27.03.2009

Language: English


 English version:
St. Petersburg Mathematical Journal, 2010, 21:6, 877–891

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025